Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On torsion abelian groups quasi-projective over their endomorphism rings

Author: László Fuchs
Journal: Proc. Amer. Math. Soc. 42 (1974), 13-15
MSC: Primary 20K10
MathSciNet review: 0323919
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a torsion abelian group is quasi-projective over its endomorphism ring exactly if, for every prime p, its p-component is bounded or has an unbounded basic subgroup.

References [Enhancements On Off] (What's this?)

  • [1] G. D. Poole and J. D. Reid, Abelian groups quasi-injective over their endomorphism rings, Canad. J. Math. 24 (1972), 617-621. MR 0310091 (46:9194)
  • [2] F. Richman, Detachable p-groups and quasi-injectivity (to appear). MR 0414744 (54:2839)
  • [3] F. Richman and E. A. Walker, Primary abelian groups as modules over their endomorphism rings, Math. Z. 89 (1965), 77-81. MR 32 #2475. MR 0185004 (32:2475)
  • [4] -, Modules over PID's that are injective over their endomorphism rings, Proceedings of the Park City Ring Theory Conference, Academic Press, New York (to appear). MR 0354780 (50:7257)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K10

Retrieve articles in all journals with MSC: 20K10

Additional Information

Keywords: Abelian torsion group, endomorphism ring, quasi-projective module
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society